Change search
ReferencesLink to record
Permanent link

Direct link
Noncommutative Geometrical Structures of Multi-Qubit Entangled States
Stockholm University, Faculty of Science, Department of Physics.
2011 (English)In: International journal of theoretical physics, ISSN 0020-7748, E-ISSN 1572-9575, Vol. 50, no 5, 1486-1492 p.Article in journal (Refereed) Published
Abstract [en]

We study the noncommutative geometrical structures of quantum entangled states. We show that the space of a pure entangled state is a noncommutative space. In particular we show that by rewriting the coordinate ring of a conifold or the Segre variety we can get a q-deformed relation in noncommutative geometry. We generalized our construction into a multi-qubit state. We also in detail discuss the noncommutative geometrical structure of a three-qubit state.

Place, publisher, year, edition, pages
2011. Vol. 50, no 5, 1486-1492 p.
Keyword [en]
Quantum entanglement, Multipartite quantum systems, Noncommutative geometry, Complex projective space
National Category
Physical Sciences
URN: urn:nbn:se:su:diva-68504DOI: 10.1007/s10773-010-0658-xISI: 000288804600016OAI: diva2:473699
authorCount :1Available from: 2012-01-07 Created: 2012-01-04 Last updated: 2012-01-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Heydari, Hoshang
By organisation
Department of Physics
In the same journal
International journal of theoretical physics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link